MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asbzs0001 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that particles were found in luer lock.The device was not used on a patient.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of particles in the luer hub is confirmed to be supplier related.One 20 ga x 1 in miniloc infusion set was returned for investigation.The device was returned with the cardboard insert and luer cap attached to the hub.No apparent evidence of use was observed.Black discoloration was present on the luer hub.The hub was microscopically observed.Multiple specs of black particulates appeared to be embedded within the plastic hub mold.The particulates were likely embedded during the hub molding process; therefore, the complaint is confirmed.The supplier has been notified of this complaint.A lot history review (lhr) of asbzs0001 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9256029
Report Number3006260740-2019-03378
Device Sequence Number1879517
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-10
Device Lot NumberASBZS0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Event Location Other
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1